# SDR ASAA11410293

- Difficulty date: August 21, 2011
- Submitted: August 24, 2011
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- Aircraft time: 61,424 hours, 35,423 cycles
- System (JASC): 5240 · Service Doors
- Part: Bearing
- Part number: AN202KP25B
- Condition: Failed
- Location: R1 Door
- Component: Door
- Component part number: 6545871124
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR STUCK CLOSED.  FOUND TORQUE TUBE LOWER HINGE PIN BEARING FAILED.  REMOVED & REPLACED LOWER BEARING PER 52 41 41.
